Ok, so I started taking levothyroxine on Sat. I've been feeling a little jittery since I started taking it (25mcg) small dose. I also have mild nausea. I read that these can be side effects. So I was wondering if any of you experiences this? Also, my b/w came back. My tsh was 4 and my t3 and t4 were normal. I'm confused??? I thought all the numebrs would be off to be conisdered hypothyroid. The doc said since my TSH is not that bad she would normally just take a wait and see approach but she said when you are TTC she thinks medication is a better option (my pain in the @#$ OB does not agree). I emailed the doc and she said to split the dose in half to see how I feel. I was wondering if everyone feels funny in the beginning as your body adjusts or maybe I just need a lower dose? Also, the OB nurse wrote me back and said to wait 3 cycles to TTC again, but I'm a bad patient and don't think I will listen. 1 or 2 maybe, but 3 seems so far away. thanks ladies!!!!!